| Model Number |
2430-0500 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
It was reported that the tubing set had a hole and leaked from the silicone segment during a carboplatin infusion.The customer later stated that there were no adverse effects caused to the patient from the event.